# SDR MASA2022120600268

- Difficulty date: December 9, 2022
- Submitted: December 10, 2022
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 44,701 hours, 35,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13 A FLR LVL EXIT SIGN (1) BULB INOP.  REPLACED BULB
